# SDR DALA2014122906804

- Difficulty date: December 24, 2014
- Submitted: December 30, 2014
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 62,914 hours, 46,015 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pan
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FWD UPPER CORNER OF RT RING PAN STA Y=788-807 AT INTERNAL FUSELAGE STRUCTURE.  FASTENERS AND DAMAGE WERE REMOVED, REPAIR PARTS WERE FABRICATED, NDT CHECKED, REPAIR PARTS WERE TREATED/ PAINTED IAW SRM 53-05, FIG 122, 51-30-5, 51-30-2,51-10-3 PAR. 21,14.
